# SDR A6WA200840422

- Difficulty date: May 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,625 hours, 11,692 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAILURE AFTER TAKEOFF DURING RETRACTION FROM 20 DEGREES.  FAILED AT 16 DEGREES.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4, FLAP SYSTEM RESET OK.  (S)
